# SDR WX0A2025112432641

- Difficulty date: November 16, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 16,190 hours, 7,970 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) FA REPORTS DIRTY SOCK ODOR IN GALLEYS, ON APPROACH.  PERFORMED LEVEL 1 DECONTAM IAW TC A32X-21-000-001 WITH ENGS ONLY. PERFORMED LEVEL A DECONTAM OF ECS IAW AMM 21-00-00-615-802-A. NO ODORS NOTED.   WORK PERFORMED IAW AMM 49-00-00-811-200-A, OIL LEAK ON BOTTOM BOLT OF LUBE MODULE. R & R PACKING ON LUBE MODULE IAW AMM 49-91-45-000-003-A, AMM 49-91-45-400-003-A, & AMM 49-00-00-211-200-A,   OIL LEAK ON OIL TEMP SENSOR. REPLACED PACKING ON TEMP SENSOR IAW AMM 49-94-15-000-001-A & AMM 49-94-15-400-001-A. LEAK CHKD GOOD. , LEVEL 3 DECONTAM TC & NR-00007. APU LUBE UNITS.  PERFORMED FPI INSP OF LUBE UNIT MATING SURFACE & SURROUNDING AREA IAW CMM 49-26-85 ST 49-26-85-300-200-A01. NO CRACKS FOUND.
